Due to exchange rate volatility, our team may contact you for top-up if prices change.
BRUSTAN-N SUSPENSION 100ML. 62558
BRUSTAN-N SUSPENSION 100ML. 62559

Ranbaxy

BRUSTAN-N SUSPENSION 100ML.

Active Ingredient: Ibuprofen, Acesulfame Potassium
Presentation: Suspension
Strength: Ibuprofen100mg, Acesulfame potassium 2.5mg
Pack Size: 100ml

₦1,072.50

SKU:
  megacare-pharmacy-6937
quantity

Brustan-n is useful in the treatment of post-immunization fever, headache, earache, toothache, and mild to moderate muscular pain. It is also used to ease the discomfort associated with a sore throat, teething, and cold and flu symptoms.

5.00

0 Reviews

0

Valid Purchases

  • 5 Star
    0
  • 4 Star
    0
  • 3 Star
    0
  • 2 Star
    0
  • 1 Star
    0

You need to login to review this product.

Customers Also Bought These

EMPROFEN 400MG*10 SOFTGELS
₦1,105.50
EXCEDRIN MIGRAINE 24CAPSULES
₦11,137.50
EXCEDRIN EXTRA STRENGTH 24 CAPSULES
₦9,075.00
EMZOR PARACETAMOL SYRUP 60ML
₦891.00
EMZOR PARACETAMOL DROP 15ML
₦742.50
EMZOR PARACETAMOL 500MG*96TABLETS
₦247.50
EMZOR PARA 1000MG*10CAPLETS
₦990.00
EMCAP PARACETAMOL SUSPENSION 60ML
₦825.00
EPROXEN 500*8TABS
₦3,135.00
EMCAP PARACETAMOL 500MG *100CAPLET
₦1,980.00
BRUSTAN-N SUSPENSION 100ML.
BRUSTAN-N SUSPENSION 100ML.
₦ 1,072.50